# SDR GTIA2017122002307

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 45,356 hours, 21,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Damaged
- Location: Frame 47-51
- Component: Ceiling, Airbus
- Component part number: D539749770000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING PROFILE DAMAGED.  REPAIRED IAW  80395404/003, CLASSIFIED AS MINOR.
